# SDR VNAA2020021911102

- Difficulty date: February 19, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 9,697 hours, 8,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 120841
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,931 hours, 10,990 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER SIDEWALL EMER EXIT LTS ROW 15F AND 15A DO NOT ILLUMINATE. MX REMOVED AND REPLACED BATTERY PACK #3 IAW AMM. OPS CHECKS GOOD.
